MAUDE Adverse Event Report: Theken Companies TheRay Collared and Collarless Hip System; Femoral Stem

Theken Companies TheRay Collared and Collarless Hip System; Femoral Stem
Model Number 12-10-0006
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the surgeon had difficulty seating the acetabular liner.A second acetabular liner was implanted without issue.
 
Additional Manufacturer Narrative
Device not returned.Dhr was reviewed for the subject lot and all specifications were met.No other complaints have been reported for this lot.An aceabular liner of the same lot was ultimately implanted.The cause for difficulty to seat an acetabular liner is potentially multifactorial, including soft-tissue impingement, component alignment prior to attempted seating, and surgical technique.The same event described in 3002498892-2026-00004, 3002498892-2026-00005, and 3002498892-2026-00007.

Brand Name
TheRay Collared and Collarless Hip System
Common Device Name
Femoral Stem
Manufacturer (Section D)
Theken Companies
1800 triplett blvd
akron OH 44306
Manufacturer Contact
garrett spurgeon
1800 triplett blvd
akron, OH 44306
+1(330)733-7600
MDR Report Key50268300
Report Number3002498892-2026-00006
Device Sequence Number16020068
Product Code MEH
UDI-Device Identifier00816127025310
UDI-Public00816127025310
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K241875
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Type of Report Initial
Report Date (Section B) 08/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12-10-0006
Device Lot Number4018-3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10-21-3603; 10-33-0054; 10-40-3654; 12-10-0006
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale